The Witt groups of spheres away from two, by Ivo Dell'Ambrogio and Jean Fasel

[This paper has appeared: J. Pure Appl. Algebra 212 (2008) 1039-1045, 10.1016/j.jpaa.2007.07.015 .]

By simple geometric methods, we calculate the Balmer-Witt groups of the spheres (over a base ring with 2 invertible) up to 2-primary torsion and determine the multiplicative structure of the total graded Witt group. An appendix clarifies an issue concerning the canonicity of coherent Witt groups and transfer morphisms.

The original February 13, 2006, version has been replaced by a newer version on May 29, 2006.


Ivo Dell'Ambrogio <ambrogio@math.ethz.ch>
Jean Fasel <jfasel@math.ethz.ch>